# SDR F3LA2019010700004

- Difficulty date: January 3, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N213FR
- Make and model: Airbus A320-214
- Aircraft serial: 4704
- Aircraft time: 28,550 hours, 11,494 cycles
- Engine: Cfmint CFM565B43
- Engine time: 28,550 hours, 11,494 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Sensor
- Part number: 39680012
- Part serial: FM602576D
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DISCREPANCY: REFERENCE LP1132436-2 ECAM FOR ENG 2 COMPRESSOR VANE DURING FLIGHT. A FEW SPURIOUS COMPRESSOR STALL INDICATORS ON ECAM. ALL WARNINGS GONE AFTER ABOUT 10 MINUTES WITH NO FURTHER ISSUES. AIRCRAFT WAS GROUNDED DUE TO DISCREPANCY. CORRECTIVE ACTION: REFERENCE LP1132436-2 - PERFORMED TROUBLESHOOTING REF TSM 75-30-00-810-802A AND TSM 73-00-00-810-866A. LP1132439-1 - REMOVED AND REPLACED FUEL GEAR MOTORREF AMM 75-31-10 PB 401 OPS CHECK GOOD NO LEAKS NOTED. LP1132439-2 - REMOVED AND REPLACED VARIBLE BLEED VALVE SENSOR REF AMM 75-31-70 PB401 OPS CHECK GOOD. LP1132439-3 - REMOVED AND REPLACED STOP MECHANISM REF AMM 75-31-20 PB401. LP1132440-1/2 - PERFORMED MIN IDLE LEAK CHECK AND ACCEL CHECK, NO LEAKS NOTED, OPSCHECK GOOD REF AMM 71-00-00-710-006 AND 71-00-00-710-025-A./END/
